# SDR CA970210002

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100505M
- Condition: Delamination
- Location: M/R
- Part time: 2,898 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BUBBLE DELAMINATION ON LOWER SURFACE OF ABRASION STRIP - APPROXIMATELY 1/2" X 2" LONG EXTENDING WITHIN 3/8" OF THE TRAILING EDGE.
